# SDR QXEA2016042400279

- Difficulty date: April 24, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 35,716 hours, 37,448 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 478301
- Part serial: MAL01228
- Condition: Malfunctioned
- Location: Nlg Door
- Part time: 21,173 hours, 22,596 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL TOOK LONGER THAN NORMAL 20 SECONDS TO LOCK DOWN.  NOSE GEAR LIGHT ILLUMINATED FOR AN EXTENDED TIME.  EXCESSIVE FLUTTER NOTED DURING EXTENSION PERIOD. FINALLY LOCKED DOWN WITH A "CLUNK".  AS A PRECAUTION, REPLACED THE RT NLG DOOR ACTUATOR AND C/W A FUNCTIONAL TEST OF THE LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM AND BLED NR 2 HYD SYSTEM IAW AMM 32-31-56-00-801. 32-31-56-400-801, 32-31-00-720-801, 2910-00-870-802. CHECKS NORMAL.  RETURNED TO SERVICE.
